# SDR 96UAL900872

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901UA
- Make and model: Boeing 737522
- Aircraft serial: 25001
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33948
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT UPPER CHORD OF THE FLOOR BEAM AT BS 947, WAS FOUND CORRODED AROUND THE FLOOR PANELS ATTACHMENT HOLES. THE CORROSION EXTENDS FROM THE RT TO LT BL 22.2.  THE CORROSION DEPTH IS IN SOME LOCATIONS MORE THAN HALF THE FLANGE THICKNESS.  THE CORROSION WAS REMOVED BY CUTTING THE HORIZONTAL FLANGE FROM THE MOST RT HAND END, TO THE LT BL 22.2.   A REPAIR T-SECTION WAS MANUFACTURED AND ATTACHED TO THE VERTICAL FLANGE OF THE FLOORBEAM.  AN ENGINEERING VARIATION AUTHORITY WAS ISSUED WITH BOEING NO TECHNICAL OBJECTION RECEIVED.
